# SDR 07FDEA01781

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 54,767 hours, 35,289 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINGS, RIB AT BL 70-5 FASTENER INSP DURING "B" CHECK CRACK INDICATION WITNESSED BETWEEN BOTH HOLES AND BEYOND.  HOLES SHOWN ON FIGURE 1 OF EO 7-5710-7-2308 PT1R.  REPAIRED IAW EO 7-5710-7-2308 PT1 AND PT2 AND EA 7-5710-102035 REF WRI 57-10/0313.
